c0, l1 and l∞ in function spaces.

Pilar Cembranos

Extracta Mathematicae (1997)

  • Volume: 12, Issue: 2, page 129-134
  • ISSN: 0213-8743

How to cite


Cembranos, Pilar. "c0, l1 and l∞ in function spaces.." Extracta Mathematicae 12.2 (1997): 129-134. <http://eudml.org/doc/38528>.

author = {Cembranos, Pilar},
journal = {Extracta Mathematicae},
keywords = {Espacios de Banach; Subespacios},
language = {eng},
number = {2},
pages = {129-134},
title = {c0, l1 and l∞ in function spaces.},
url = {http://eudml.org/doc/38528},
volume = {12},
year = {1997},

AU - Cembranos, Pilar
TI - c0, l1 and l∞ in function spaces.
JO - Extracta Mathematicae
PY - 1997
VL - 12
IS - 2
SP - 129
EP - 134
LA - eng
KW - Espacios de Banach; Subespacios
UR - http://eudml.org/doc/38528
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.